# SDR SWIA201232182

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 19,193 hours, 16,699 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LAND, SMELLED STRONG BURNING ODOR IN COCKPIT DISCOVERED CIRCUIT BREAKER GALLEY FAN TRIPPED.  (FLT 4732)  REPLACED GALLEY FAN IAW AMM.  P/N ON: AE0607D00  P/N OFF: AE0405A03  S/N ON: L0323  S/N OFF: 260
